# SDR ASOA03083

- Difficulty date: February 27, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4415 - DURING A GROUND INSPECTION IN MGM, THE EMERGENCY EXIT LIGHT BY THE PASSENGER DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT LAMPS BY THE PASSENGER DOOR.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
